# SDR ABXA9700513

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FUSELAGE AT MAIN FRAME STATION 718 RIGHT WAS FOUND CRACKED.  THE FRAME WAS REPAIRED IAW DC9 REA D953-18588-MR.
